Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Ampiclox Reason For Delayed Periods?

Cramping for my period but have not seen it which suppose to have come I have been taking ampliclox always after having unprotected Sex now my period is delayed which has Never happened before since when I have been taken it. is it bcoz of the ampliclox, can it delay period and I hope taking of ampliclox wont damage any reproductive system in my body bcoz of bearing children in future.
Thu, 5 Sep 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Ideally antibiotics have no role in delaying periods other than Rifampin that interferes with efficacy of BC pills. Delaying of periods can be due to stress, hormonal imbalance, PID, etc. But since you are sexually active & had unprotected sex, it could be because of it.

If you are not on regular BC, implant & have not taken emergency contraceptive pills within 72 hours of sexual intercourse than see a gynecologist at the earliest.

Hope I have answered your query. Let me know if I can assist you further.

Take care.

Regards,
Dr. Nupur K, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been takeing ampiclox regularly after unprotected sex, 4 days late already I can t see my period but I experience little bleeding ,though I haven t gotten any sign of pregnancy at all or even cramping for my period. Is it possible for ampiclox to delay my period?

doctor1 MD

Hi, I am 25 years old. I had a UTI(urgency and pain while urinating) last month around 19th October and my periods started on 21st October(Usually I have a cycle of 35-40 days but this time they came after 29 days). I consulted a doctor and she put me on Ofloxacin for 5 days. After that I was feeling fine but the breast pain which I was experiencing due to PMS continued even after my periods. I went to my doctor and after physical examination she gave me Ampiclox and Evion tablets to be taken for 10 days. Today is the third day of medicine and my periods started again(after 18 days only). So, I am a bit worried about what could be the possible reason for all these. Are these the effects of hormonal changes?

doctor1 MD

Hi, am taking Ampiclox because I developed a boil on my private part. Please I want to know how many dosage of Ampiclox can I take and also wants to know if it s safe to take primolut N for period delay alongside with the Ampiclox because the boil is getting better but not fully healed, thanks. Reply urgently needed.